MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R

STRYKER-ENDOSCOPY LAKELAND 5300; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Model Number LF1937
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, the handle, blade trigger, button, shaft, and part of jaws appeared to be intact.Visual inspection of the jaws reveals the top jaw pads was separated from the jaw skeleton and hanging by the wire.Damage to the over mold plastic was observed.A 10x microscope was used to get a closer look at the mold and jaws.The skeleton jaw had a gouge.Most likely jaw grasped something harder than tissue and caused damaged to the jaws.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.Therefore, the most likely root causes are: grasping on to too much or inappropriate tissue types or staples.Improperly forcing open the jaws of the device.Attempting to remove the device from the trocar with the jaws in the open position.The instructions for use (ifu) state: in minimally invasive surgery, inspect the outer surfaces of the instrument before insertion through the cannula to ensure that there are no rough or sharp edges that could damage tissue.Remove instrument from tray by firmly pulling on the handle.Do not pull on the instrument jaws or cable.Use the appropriately sized trocar to allow for easy insertion and extraction of the instrument.Carefully insert and withdraw the instrument through the cannula to avoid damage to the device and/or injury to the patient.Close jaws using device lever before insertion/extraction in the trocar.- notice ¿ do not turn the rotation wheel when the lever is latched.Product damage may occur.Notice ¿ do not engage the cutting mechanism over clips, staples, or other metal objects as damage to the cutter may occur.Do not attempt to clean the instrument jaws by activating the instrument on wet gauze.Product damage may occur.Do not clean the instrument jaws with a scratch pad or other abrasives.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported that towards the end of the case, the doctor went to cut tissue and the tip of the ligasure fell off.The tip of ligasure stayed hanging on device.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key19987460
Report Number0001056128-2024-00080
Device Sequence Number7087290
Product Code NUJ
UDI-Device Identifier07613327504897
UDI-Public07613327504897
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K180499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2026
Device Model NumberLF1937
Device Catalogue NumberLF1937
Device Lot Number15008208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2024
Initial Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown